# SDR AALA202305018798

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 40,775 hours, 17,021 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR DIFFICULT TO OPEN. SECURED TRIM AT BOTTOM OF DOOR LAVATORY E.
